# SDR UPS07M50815

- Difficulty date: July 10, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT O/B FLAP I/B HINGE (FLAP MOUNTED) PIVOT LUG I/B BORE & SPOT FACES FOUND CORROSION AS MARKED.  CORROSION REMVD FROM AFFECTED AREAS & FOUND EXCEED LIMITS PER CMM57-52-0 4 PG 621-622 R58.  ORG DIA 1.139" THK 0.497" FINAL DIA 1.189" THK 0.490" MATERIAL REVMD 0.007" MAX ALLOWED DIA 1.150" MIN ALLOWED THK 0.450".  FPI C/O ON REWORK AREA, FOUND NO CORR & CRACK.  FLAP PEENING C/O BUSHING FAB, HEAT TREATED & INSTALLED PER EN1506-07.
